# SDR ASMF200609001

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737724
- Aircraft serial: 29363
- Aircraft time: 8,188 hours, 4,288 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 429352
- Part serial: 1644
- Condition: Failed
- Part time: 8,360 hours, 4,462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING ANTISKID INOP LIGHTS TURNED ON. ANTISKID CONTROL BOX DELETED PROCEDURE WAS PERFORMED BUT FAIL CONTINUED AND VALVES CONNECTORS WERE CHECKED, BEING CORRECT. ANTISKID CONTROL BOX WAS REPLACED IAW MM 32-42-21, TESTED CORRECT. DURING OVERNIGHT CHECK, THE SYSTEM WAS TESTED IAW MM 32-42-00, ALL CORRECT.
